# SDR ASAA0410482

- Difficulty date: November 4, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- Engine: Pwa JT8D17
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65853786
- Condition: Dented
- Location: Rt Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA  - RT COWL OUTER SKIN CREASED AT 3:30 O`CLOCK POSITION.  REPAIRED IAW EA.
